Assistant Professor, Pure Mathematics
Year Started at JMU: 2018
Contact Info

Research Description

I am interested in certain partial differential equations and algebraic invariants that arise in gauge theory and Floer theory. Much of my research has focused on the critical points of the Yang–Mills and Chern–Simons functionals, which capture information about the geometry and topology of 3- and 4-manifolds.

  • PhD in Mathematics, 2013, Rutgers University
  • BS in Mathematics, 2006, University of Washington


Select Publications
  • D. Duncan, The Chern–Simons invariants for the double of a compression body, Pac. J. of Math., Vol. 280 (2016), No. 1, 17–39.

Back to Top